HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback
registered item: 281


:
SearchDetail


Previous page 8 9 10 11 12 13 14 15 16 17 18 Next page 

121 Correction and addendum to On mixtures of the normal distribution by the generalized gamma convolutions / TAKANO, Katsuo -- Faculty of Science, Ibaraki University1990 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.22 p.49-52 紀要論文
122 On the positive and integrable solution of the delay differential equations / TAKANO, Katsuo -- Faculty of Science, Ibaraki University1990 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.22 p.1-7 紀要論文
123 General Elementary Matrices: Properties and Applications / OSHIMA, Kunio,OKAMOTO, Sigeru -- Faculty of Science, Ibaraki University1990 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.22 p.9-13 紀要論文
124 Propagation Estimate for N-Body Quantum Systems / TAMURA, Hideo -- Faculty of Science, Ibaraki University1990 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.22 p.29-48 紀要論文
125 A Note on N-Rings / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University1990 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.22 p.15-22 紀要論文
126 On p-adic L-functions attached to elliptic curves with complex multiplication and the Riemann-Hurwitz genus formula / AIBA, Akira -- Faculty of Science, Ibaraki University1990 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.22 p.23-28 紀要論文
127 Sharp function estimates for a class of pseudo-differential operators / YABUTA, Kozo -- Faculty of Science, Ibaraki University1989 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.21 p.1-7 紀要論文
128 Note on strong pseudo-valuation domains / OKABE, Akira,YOSHIDA, Ken-ichi -- Faculty of Science, Ibaraki University1989 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.21 p.9-12 紀要論文
129 On mixtures of the normal distribution by the generalized gamma convolutions / TAKANO, Katsuo -- Faculty of Science, Ibaraki University1989 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.21 p.29-41 紀要論文
130 The LÉvy representation of the characteristic function of the probability density Γ(m+d/2){πd/2Γ(m)}-1(1+|x||x|2)-m-d/2 / TAKANO, Katsuo -- Faculty of Science, Ibaraki University1989 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.21 p.21-27 紀要論文

Previous page 8 9 10 11 12 13 14 15 16 17 18 Next page